# SDR SCNA95240

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1000677
- Condition: Inoperative
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT ENTRY EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED AFT ENTRY EMERGENCY EXIT LIGHT ASSEMBLY PER MM 33-50-101 AND LIGHT TESTED GOOD.
